Analyse complexe/Géométrie analytique
Une propriété de continuité associée aux classes de cohomologie de Hodge
[A property of continuity associated with Hodge cohomology classes]
Comptes Rendus. Mathématique, Volume 356 (2018) no. 7, pp. 737-746.

The obstructions, for a closed smooth differential form of bidimension (p,p) on a projective manifold, to be cohomologous to an algebraic cycle with complex coefficients, are calculated in terms of the Chow transformation. They can be expressed as an orthogonality condition, on the manifold itself, with families parametrized by the Grassmannian of currents that are completely determined. Each of these currents is ddc-closed and with support in the intersection of the manifold and of the projective subspace associated with the parameter. By the theory of harmonic forms, a period is thus associated with that differential form for each parameter. We study the set of periods, obtained when the parameter varies, and we arrive at a continuity on the Grassmannian, when the cohomology class is rational. The same property can be obtained by going to the space of divisors of the Grassmannian and by using a characterization of Chow forms. We proceed here directly, by calculating the periods by means of the Atiyah–Hirzebruch theorem. This global continuity implies the orthogonality for all parameter.

Les obstructions, pour une forme différentielle C fermée de bidimension (p,p) sur une variété projective, à être cohomologue à un cycle algébrique à coefficients complexes, sont explicitées au moyen de la transformation de Chow. Elles s'expriment par l'orthogonalité, sur la variété elle-même, à des familles paramétrées par la grassmannienne de courants complètement déterminés. Chacun de ces courants est ddc-fermé et à support dans l'intersection de la variété avec le sous-espace projectif associé au paramètre. Par la théorie des formes harmoniques, une période est donc associée à cette forme différentielle pour chaque paramètre. On étudie l'ensemble des périodes, obtenu en faisant varier le paramètre, et on conclut à une continuité sur la grassmannienne, quand la classe de cohomologie est rationnelle. La même propriété peut être obtenue en se plaçant dans l'espace des diviseurs de la grassmannienne et en utilisant une caractérisation des formes de Chow. On raisonne ici directement, en calculant les périodes avec le théorème de Atiyah–Hirzebruch. Cette continuité globale entraîne alors l'orthogonalité pour tout paramètre.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.05.008
Méo, Michel 1

1 IECL, boulevard des Aiguillettes, BP 70239, 54506 Vandoeuvre-lès-Nancy, France
@article{CRMATH_2018__356_7_737_0,
     author = {M\'eo, Michel},
     title = {Une propri\'et\'e de continuit\'e associ\'ee aux classes de cohomologie de {Hodge}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {737--746},
     publisher = {Elsevier},
     volume = {356},
     number = {7},
     year = {2018},
     doi = {10.1016/j.crma.2018.05.008},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.05.008/}
}
TY  - JOUR
AU  - Méo, Michel
TI  - Une propriété de continuité associée aux classes de cohomologie de Hodge
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 737
EP  - 746
VL  - 356
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.05.008/
DO  - 10.1016/j.crma.2018.05.008
LA  - fr
ID  - CRMATH_2018__356_7_737_0
ER  - 
%0 Journal Article
%A Méo, Michel
%T Une propriété de continuité associée aux classes de cohomologie de Hodge
%J Comptes Rendus. Mathématique
%D 2018
%P 737-746
%V 356
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.05.008/
%R 10.1016/j.crma.2018.05.008
%G fr
%F CRMATH_2018__356_7_737_0
Méo, Michel. Une propriété de continuité associée aux classes de cohomologie de Hodge. Comptes Rendus. Mathématique, Volume 356 (2018) no. 7, pp. 737-746. doi : 10.1016/j.crma.2018.05.008. http://www.numdam.org/articles/10.1016/j.crma.2018.05.008/

[1] Barlet, D.; Maire, H.-M. Développements asymptotiques, transformation de Mellin complexe et intégration sur les fibres, années 1985–1986 (Lelong, P.; Dolbeault, P.; Skoda, H., eds.) (Lect. Notes in Mathematics), Volume vol. 1295, Springer-Verlag, Berlin, Heidelberg (1987), pp. 11-23

[2] Demailly, J.-P. Regularization of closed positive currents and intersection theory, J. Algebraic Geom., Volume 1 (1992), pp. 361-409

[3] Demailly, J.-P. Monge–Ampère operators, Lelong numbers and intersection theory (Ancona, V.; Silva, A., eds.), Complex Analysis and Geometry, The University Series in Mathematics, Plenum Press, New York, 1993, pp. 115-193

[4] Demailly, J.-P. Analytic Methods in Algebraic Geometry, Surv. Mod. Math. Ser., vol. 1, International Press, 2011

[5] Douady, A. (Séminaire Bourbaki, Exp. 223), Volume vol. 7 (1961), pp. 5-26

[6] Gelfand, I.M.; Kapranov, M.M.; Zelevinsky, A.V. Discriminants, Resultants and Multidimensional Determinants, Mathematics : Theory and Applications, Birkhäuser, 1994

[7] Lojasiewicz, S. Triangulation of semi-analytic sets, Ann. Sc. Norm. Super. Pisa (3), Volume 18 (1964), pp. 449-474

[8] Méo, M. Transformations intégrales pour les courants positifs fermés et théorie de l'intersection, université Grenoble-1, Institut Fourier, 17 janvier 1996 (thèse 58 p)

[9] Méo, M. Caractérisation fonctionnelle de la cohomologie algébrique d'une variété projective, C. R. Acad. Sci. Paris, Ser. I, Volume 346 (2008), pp. 1159-1162

[10] Méo, M. Réduction de la conjecture de Hodge à une continuité, C. R. Acad. Sci. Paris, Ser. I, Volume 348 (2010), pp. 625-628

[11] Méo, M. Chow forms and Hodge cohomology classes, C. R. Acad. Sci. Paris, Ser. I, Volume 352 (2014), pp. 339-343

Cited by Sources: